# SDR VNAA9803019

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N459PS
- Make and model: Dorner DO328100
- Aircraft serial: 3070
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 42086
- Condition: Failed
- Location: Lt Hyd Syst
- Part time: 35,784 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING THE FLIGHT TO PIT, A MAIN HYDRAULIC FAIL WARNING MESSAGE WAS NOTED BY THE CREW.  THE FLIGHT CREW DECLARED AN EMERGENCY, AND CONTINUED INTO PIT.  THE AIRCRAFT LANDED IN PIT WITHOUT ANY FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REPLACED THE MAIN HYDRAULIC PUMP IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 29-00-00.  OPERATION AND LEAK CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
